Publication

On optimal solution error in variational data assimilation: theoretical aspects

Le Dimet François-Xavier, Shutyaev Victor P., Gejadze Igor Yu.
Russ. J. Numer. Anal. Math. Model., 21 (2), 139–152, 2006.

BibTex References

@article{A-LeDShuGej06b,
author = {Fran\c{c}ois-Xavier {Le Dimet} and Victor P. Shutyaev and Igor Yu. Gejadze},
title = {On optimal solution error in variational data assimilation: theoretical aspects},
journal = {Russ. J. Numer. Anal. Math. Model.},
volume = 21,
number = {2},
pages = {139--152},
month = mar,
year = 2006
}

Other Publications

 

Publication Management (Restricted Area)

 
Modify this publication
 
Add a new publication:
Article
Livre
Conférence
Chapitre de livre
Acte de congrès
Rapport de thèse (de master, de stage...)
Logiciel
Rapport technique (de recherche, de contrat...)
Séminaire
 
For any questions, contact Brigitte Bidegaray.